Alert archive / Oklahoma / Flash Flood Warnings in 2016
Flash Flood Warning 56, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 12, 2016, 6:13 AM CDT for 5 counties in Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2016, 6:13 AM CDT (11:13 UTC)
- Expired
- Jun 12, 2016, 9:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caddo County, OK, Comanche County, OK, Garvin County, OK, Grady County, OK, McClain County, OK
The radar
The Norman radar (KTLX), 75 km from the middle of the area, began a volume at 11:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 6:30 AM CDT | FLASH FLOOD | 2 W Cyril, OK | |
| Jun 12, 8:50 AM CDT | FLASH FLOOD | 2 W Cyril, OK | HIGH WATER RESCUE. VEHICLE OCCUPANT SUCCESSFULLY RETREIVED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2647 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1303 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
939
WGUS54 KOUN 121113
FFWOUN
OKC015-031-049-051-087-121415-
/O.NEW.KOUN.FF.W.0056.160612T1113Z-160612T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
613 AM CDT SUN JUN 12 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
NORTHEASTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 915 AM CDT
* AT 612 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN FORMING FROM FLETCHER TO ACME TO PAYNE. RAINFALL
AMOUNTS ONE TO THREE INCHES OF RAIN HAVE FALLEN BETWEEN 5 AND 610
AM NEAR ACME.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHICKASHA...LINDSAY...ELGIN...RUSH SPRINGS...FLETCHER...CYRIL...DIBBLE...
STERLING...WASHINGTON...ALEX...CEMENT...NORGE...BRADLEY...CRINER...AGAWAM...
TABLER...NINNEKAH...PAYNE...LAVERTY AND COX CITY.
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO THREE INCHES ARE LIKELY
IN THE WARNED AREA THROUGH 915 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3468 9744 3469 9811 3478 9832 3498 9827
3506 9795 3506 9745
$$
MBSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:12 AM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 12, 4:12 AM CDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Norman OK 412 AM CDT SUN JUN 12 2016 .DISCUSSION... Scattered showers and thunderstorms have developed in the vicinity of a mid-level low across southwest Oklahoma. The HRRR, HRRRX, and the 00Z 4KM NAM indicate scattered thunderstorms will continue to slowly shift eastward through the morning into the afternoon. Therefore, increased shower/storm chances to likely along and southeast of Interstate-44 this morning. The primary threat will be localized flooding as these storms are very efficient rain producers (based on radar and surface observations). A MCS is expected to develop across the High Plains later today/tonight. Remnants from the MCS may affect northwest Oklahoma early Monday morning. Isolated to scattered thunderstorms are expected to develop once again Monday afternoon. Greatest risk will be along and east of Interstate-35, where there will be lowered heights aloft. By Tuesday, a compact mid-level trough is expected to move into the Great Plains. Current model consensus still indicates the greatest ascent will stay north of Oklahoma. However, effective bulk shear around 30 knots and MLCAPE > 4000 J/kg would be sufficient for severe storms/supercells if any storms are able to develop in Oklahoma. Hot temperatures--especially across western Oklahoma and western north Texas--are expected Tuesday through Friday. The GFS is most aggressive with 850 mb temps 30C+ near the Texas/Oklahoma panhandle border. The ECMWF is not as aggressive with the low-level thermal fields, but still opted to bump temperatures up slightly Thursday and Friday. Areas east of I-35 could get close to or exceed heat advisory criteria based on current temperature/dewpoint forecasts. There is still evidence--especially in the GFS--of a possible backdoor front late in the week. Overall confidence is low, but will cool temperatures slightly on Saturday. Mahale && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 87 71 89 73 / 50 10 30 20 Hobart OK 90 72 94 75 / 30 10 20 10 Wichita Falls TX 89 72 94 75 / 50 20 20 10 Gage OK 91 70 94 72 / 20 30 20 10 Ponca City OK 89 71 90 74 / 30 10 30 20 Durant OK 86 71 88 74 / 60 30 30 10 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 17/10
Hazardous weather outlook, Jun 12, 5:04 AM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 504 AM CDT SUN JUN 12 2016 OKZ004>048-050>052-TXZ083>090-131015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 504 AM CDT SUN JUN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... ISOLATED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY ALONG AND SOUTHEAST OF INTERSTATE-44. HEAVY RAIN... GUSTY WINDS... AND FREQUENT LIGHTNING WILL BE PRIMARY HAZARDS. THE HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING. NO ORGANIZED SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THERE WILL BE A CHANCE OF THUNDERSTORMS ON MONDAY...TUESDAY...AND FRIDAY NEXT WEEK. HEAVY RAINFALL WILL CONTINUE TO BE A HAZARD WITH ANY STORMS. ON TUESDAY...THERE IS A MARGINAL RISK OF SEVERE WEATHER NORTH AND EAST OF A LINE FROM WOODWARD... TO LAWTON... TO PAULS VALLEY... TO ADA OKLAHOMA. .HEAT... INCREASING TEMPERATURES AND HIGH HUMIDITY WILL RESULT IN HIGH AFTERNOON HEAT INDICES FROM TUESDAY ONWARD...REACHING 100 TO 105 AT TIMES ACROSS MUCH OF CENTRAL AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MAHALE
In the hours before
Special weather statement, Jun 12, 4:34 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 434 AM CDT SUN JUN 12 2016 OKZ042-043-047-048-121030- ATOKA OK-COAL OK-PONTOTOC OK-JOHNSTON OK- 434 AM CDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATOKA...WESTERN COAL...SOUTHEASTERN PONTOTOC AND NORTHEASTERN JOHNSTON COUNTIES UNTIL 530 AM CDT... AT 434 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAPANUCKA... MOVING NORTH AT 20 MPH. HAZARDS INCLUDE... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... STONEWALL...WAPANUCKA...TUPELO...BROMIDE...CENTRAHOMA...CLARITA...OLNEY... COLEMAN...FILLMORE...BOGGY DEPOT PARK AND JESSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3424 9626 3426 9649 3472 9667 3468 9625 TIME...MOT...LOC 0933Z 182DEG 15KT 3438 9646 MBS
Special weather statement, Jun 12, 4:56 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
456 AM CDT SUN JUN 12 2016
OKZ028>030-040>042-046-047-121100-
POTTAWATOMIE OK-CARTER OK-PONTOTOC OK-MCCLAIN OK-CLEVELAND OK-
MURRAY OK-JOHNSTON OK-GARVIN OK-
456 AM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR POTTAWATOMIE...NORTHEASTERN
CARTER...WESTERN PONTOTOC...SOUTHEASTERN MCCLAIN...EASTERN
CLEVELAND...MURRAY...NORTHWESTERN JOHNSTON AND GARVIN COUNTIES UNTIL
600 AM CDT...
AT 456 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR NOBLE TO NEAR PAULS VALLEY...MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN NORMAN...SHAWNEE...TECUMSEH...PAULS VALLEY...PURCELL...
SULPHUR...DAVIS...NOBLE...SLAUGHTERVILLE...WYNNEWOOD...LEXINGTON...PINK...
STRATFORD...MAYSVILLE...ROFF...ELMORE CITY...WAYNE...PAOLI...ASHER AND
TRIBBEY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 46 AND 98.
INTERSTATE 40 BETWEEN MILE MARKERS 179 AND 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3429 9655 3440 9742 3480 9752 3523 9736
3546 9689 3490 9678
TIME...MOT...LOC 0951Z 240DEG 13KT 3519 9729 3472 9720
MBSSpecial weather statement, Jun 12, 4:58 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
458 AM CDT SUN JUN 12 2016
OKZ023-027-038-039-121100-
COMANCHE OK-GRADY OK-CADDO OK-STEPHENS OK-
458 AM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE...
SOUTHWESTERN GRADY...SOUTHEASTERN CADDO AND NORTHWESTERN STEPHENS
COUNTIES UNTIL 600 AM CDT...
AT 458 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR APACHE TO 8 MILES WEST OF DUNCAN...MOVING NORTHEAST AT 10
MPH.
HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DUNCAN...CHICKASHA...ANADARKO...MARLOW...ELGIN...APACHE...RUSH SPRINGS...
FLETCHER...CYRIL...STERLING...VERDEN...CEMENT...GRACEMONT...NORGE...LAKE
CHICKASHA...AGAWAM...LAKE ELLSWORTH...NORTHEASTERN FORT SILL...CENTRAL
HIGH AND NINNEKAH.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 52 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3527 9819 3501 9786 3458 9786 3449 9812
3497 9851
TIME...MOT...LOC 0956Z 202DEG 8KT 3491 9837 3453 9810
MBSSpecial weather statement, Jun 12, 5:00 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT SUN JUN 12 2016
OKZ035-037-121045-
TILLMAN OK-KIOWA OK-
500 AM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TILLMAN AND SOUTH
CENTRAL KIOWA COUNTIES UNTIL 545 AM CDT...
AT 500 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
SNYDER...MOVING NORTH AT 15 MPH.
HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
SNYDER...MOUNTAIN PARK...ROOSEVELT...COOPERTON AND TOM STEED RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3493 9882 3451 9883 3454 9905 3467 9909
3468 9905 3469 9904 3470 9905 3469 9910
3484 9915 3485 9915 3485 9916 3492 9918
TIME...MOT...LOC 0955Z 181DEG 13KT 3468 9900
MBSSpecial weather statement, Jun 12, 5:19 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
519 AM CDT SUN JUN 12 2016
OKZ037-044-TXZ086-121115-
COTTON OK-TILLMAN OK-WICHITA TX-
519 AM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COTTON...SOUTHEASTERN
TILLMAN AND CENTRAL WICHITA COUNTIES UNTIL 615 AM CDT...
AT 518 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
BURKBURNETT...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
BURKBURNETT...GRANDFIELD...RANDLETT...DEVOL...LOVELAND...COOKIETOWN AND
TAYLOR.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3417 9891 3446 9875 3442 9867 3441 9866
3441 9864 3419 9822 3415 9832 3416 9835
3415 9838 3414 9839 3413 9838 3413 9839
3411 9840 3396 9877
TIME...MOT...LOC 1014Z 229DEG 19KT 3409 9871
MBSSpecial weather statement, Jun 12, 5:37 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
537 AM CDT SUN JUN 12 2016
OKZ030>032-042-043-047-121130-
POTTAWATOMIE OK-COAL OK-PONTOTOC OK-HUGHES OK-JOHNSTON OK-
SEMINOLE OK-
537 AM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POTTAWATOMIE...COAL...
EASTERN PONTOTOC...HUGHES...NORTHEASTERN JOHNSTON AND SEMINOLE
COUNTIES UNTIL 630 AM CDT...
AT 537 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES SOUTHEAST OF BROOKSVILLE TO 3 MILES NORTHWEST OF
CONNERVILLE... MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ADA...SEMINOLE...HOLDENVILLE...COALGATE...WEWOKA...KONAWA...WETUMKA...BYNG...
MAUD...ALLEN...EARLSBORO...STONEWALL...BOWLEGS...LEHIGH...TUPELO...FRANCIS...
CALVIN...CROMWELL...BROMIDE AND SASAKWA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3450 9614 3449 9615 3442 9634 3442 9641
3439 9641 3432 9658 3533 9689 3542 9662
3540 9662 3541 9658 3539 9654 3544 9657
3545 9654 3543 9649 3546 9648 3545 9644
3529 9644 3529 9627 3456 9609 3451 9609
TIME...MOT...LOC 1032Z 250DEG 21KT 3516 9688 3447 9669
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:03 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| Jun 11, 7:05 PM CDT | Special Weather Statement | OUN | Blaine | 55 min |
| Jun 11, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 17 min |
| Jun 12, 2:09 AM CDT | Special Weather Statement | OUN | Greer | 51 min |
| Jun 12, 2:16 AM CDT | Special Weather Statement | OUN | McClain | 59 min |
| Jun 12, 2:48 AM CDT | Special Weather Statement | OUN | Greer | 42 min |
| Jun 12, 2:59 AM CDT | Special Weather Statement | OUN | McClain | 61 min |
| Jun 12, 3:30 AM CDT | Special Weather Statement | OUN | Washita | 45 min |
| Jun 12, 3:32 AM CDT | Special Weather Statement | OUN | Comanche | 43 min |
| Jun 12, 3:38 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain, Pottawatomie | 3 hr |
| Jun 12, 3:55 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain | 65 min |
| Jun 12, 3:58 AM CDT | Special Weather Statement | OUN | Carter, Murray | 62 min |
| Jun 12, 4:12 AM CDT | Special Weather Statement | OUN | Washita | 48 min |
| Jun 12, 4:17 AM CDT | Special Weather Statement | OUN | Comanche | 43 min |
| Jun 12, 4:31 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 3 hr |
| Jun 12, 4:34 AM CDT | Special Weather Statement | OUN | Coal | 56 min |
| Jun 12, 4:39 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 3 hr |
| Jun 12, 4:56 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Johnston, Murray, Pottawatomie | 64 min |
| Jun 12, 4:58 AM CDT | Special Weather Statement | OUN | Grady | 62 min |
| Jun 12, 5:00 AM CDT | Special Weather Statement | OUN | Kiowa | 45 min |
| Jun 12, 5:07 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Johnston, McClain, Pontotoc, Pottawatomie and 1 more | 3 hr |
| Jun 12, 5:15 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche | 3 hr |
| Jun 12, 5:37 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 53 min |
| Jun 12, 5:42 AM CDT | Severe Thunderstorm Warning | OUN | Cotton | 33 min |
| Jun 12, 5:50 AM CDT | Areal Flood Advisory | OUN | Grady | 3 hr |
| Jun 12, 5:59 AM CDT | Flash Flood Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 3 hr |
| Jun 12, 6:02 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 33 min |
| Jun 12, 6:40 AM CDT | Areal Flood Advisory | OUN | Carter, Comanche, Cotton, Garvin, Grady, Stephens | 3 hr |
| Jun 12, 7:19 AM CDT | Special Weather Statement | OUN | Stephens | 26 min |
| Jun 12, 7:33 AM CDT | Flash Flood Warning | OUN | Garvin, McClain | 4 hr |
| Jun 12, 7:35 AM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| Jun 12, 7:37 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Stephens | 38 min |
| Jun 12, 7:48 AM CDT | Special Weather Statement | OUN | Comanche | 27 min |
| Jun 12, 7:56 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche | 3 hr |
| Jun 12, 8:06 AM CDT | Flash Flood Warning | OUN | Garvin, McClain | 4 hr |
| Jun 12, 8:16 AM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| Jun 12, 8:51 AM CDT | Flash Flood Warning | OUN | Caddo, Carter, Comanche, Garvin, Grady, McClain and 1 more | 3 hr |
| Jun 12, 9:06 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray | 3 hr |
| Jun 12, 9:11 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche | 3 hr |
| Jun 12, 9:15 AM CDT | Flash Flood Warning | OUN | Atoka | 3 hr |
| Jun 12, 10:16 AM CDT | Flash Flood Warning | OUN | Comanche, Grady, Stephens | 3 hr |
| Jun 12, 10:27 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 48 min |
| Jun 12, 10:38 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Stephens | 3 hr |
| Jun 12, 11:25 AM CDT | Flash Flood Warning | OUN | Garvin, McClain | 3 hr |
| Jun 12, 11:25 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 6 days |
| Jun 12, 12:04 PM CDT | Flash Flood Warning | OUN | Caddo, Carter, Comanche, Garvin, Grady, McClain and 1 more | 3 hr |
| Jun 12, 12:12 PM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 8 hr |
| Jun 12, 12:27 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray | 3 hr |
| Jun 12, 1:26 PM CDT | Areal Flood Warning | OUN | Comanche, Cotton, Stephens | 3 hr |
| Jun 12, 2:09 PM CDT | Areal Flood Warning | OUN | Garvin, McClain | 6 hr |
| Jun 12, 2:48 PM CDT | River Flood Warning | OUN | Grady | 17 hr |
| Jun 12, 2:51 PM CDT | Areal Flood Warning | OUN | Caddo, Carter, Comanche, Garvin, Grady, McClain and 1 more | 6 hr |
| Jun 12, 3:27 PM CDT | Areal Flood Warning | OUN | Carter, Garvin, Murray | 3 hr |
| Jun 12, 4:27 PM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 11 hr |
| Jun 12, 6:36 PM CDT | Areal Flood Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Grady and 3 more | 12 hr |
| Jun 12, 6:39 PM CDT | Special Weather Statement | OUN | Bryan | 36 min |
Nearby
Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.